# SDR 2011FA0000324

- Difficulty date: May 4, 2011
- Submitted: May 20, 2011
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Part serial: 3609
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOVERNOR GEAR NOT CUT CORRECTLY.
